Back on meds

After my blood test my doctor put me back down to .150 from .175. I had not been on any medication for eight days because she told me to stop taking them because I was having symptoms of over medication. Today was my first day back on levo. My question is, when will I feel better? Because now I'm having symptoms of hypo. I'm depressed, tired, and cloudy:( I just want to feel better..

12 Replies

oldestnewest
  • It'll take a couple of weeks to get back but you should start feeling better after a week. Half life of T4 is about 7 days so you ended up as if you were taking 85 mcg now.

    How long were you taking the 175 mcg dose before you started to feel hyper?

  • Hi. I was taking it for two months. I think the reason she upped my med was because I wasn't taking them the right way. I was taking all my meds together at the same time anytime of the day. Then she upped my levo and then she told me to take it by itself first thing in the morning. So then my dosage wy higher and I was taking it the right way. Thanks gabkad☺️

  • Get a print-out of your latest blood test results and post them, with the ranges, on a new question for comments.

    Did you leave 24 hours between your dose of levo and the blood tes? Did you fast (although we can drink water). Did you have your blood test at the earliest possible time?

  • Yes I had my blood test first thing in the morning. And I did fast. I will call my Dr office and ask them for the print out of my blood test. Thanks:)

  • Worried, as Gabkad says, it will take a week to absorb the Levothyroxine and probably another week or two until you feel well. What were the blood test results?

  • Thanks clutter:) I will post results when I get a copy of it..

  • I was being overmedicated -picked up by a new GP who cut my does of Levo. At first I didn't notice much difference but after a week or two the rapid heart beats settled and after about 2 months I started to feel better and now 6 months or so on, after an emotional dip, I feel a lot better.

    There was no sudden noticeable change, but it's obvious looking back that now my brain functions better and I'm less tired.

    Hope that helps

  • Thanks thyr01d. It does help. I have an appt with endo on the 13th. Have a great day😊

  • Was insomnia one of your symptoms? If so, did that resolve on its own in the 2 month period? I had to go on sleep meds, but would like to know if I can look forward to being off of them.

  • All this just happened within the last two weeks. I had been on a higher dose since june. Looking back, I had started to feel some things but ignored them. Then one day I drank coffee and my anxiety was just through the roof. Knowing my body I knew something was wrong. That's when I called my GP.

  • I ignored the signs as well, thinking I just needed to give higher dose time to make me feel better. Do try to get some help with sleep. Melatonin won't do it if it is caused by your high anxiety. I don't like taking sleep meds, but doctor feels it's inhumane to keep someone from sleeping. I really hope your recovery is faster than mine. Let me know if you improve. I like to hear success stories.

  • Will do. Thanks:)

You may also like...